# SDR N6WA2021111102

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10087
- Aircraft time: 41,971 hours, 10,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN FS983 AND STRG R13-R14. REPAIR DENT ON FUSELAGE SKIN FS983 AND STRG R13-R14 IAW REO 670-53-61-1987 AND EO C550-53MR-001-O.
